# SDR 06FDEA2484

- Difficulty date: July 9, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 46,815 hours, 10,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STA 1085 X = -47.5 FOUND WITH THE LOCK CROWN DAMAGED.  REMOVED AS PER SRM 51-33-01 VOLUME II. NEW REPAIR SEAT TRACK FABRICATED AS   PER SRM   53-70-00 FIGURE 1 VOLUME I AND INSTALLED AS PER SRM 51-33-01 VOLUME II. REPAIR   CLASSIFIED   AS MAJOR PER GMM 6-2-100.
